# SDR SWAA013155

- Difficulty date: November 20, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 50,787 hours, 50,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND ON SCHEDULED RON, FOUND FUSELAGE SKIN CRACKED AT BS 328, STR 21R.  REPAIRED SKIN PER SRM.
